# SDR QXEA2019011400017

- Difficulty date: January 12, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N632QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000718
- Aircraft time: 2,172 hours, 1,399 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Access Panel
- Part number: 17008770411
- Condition: Defective
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATE LANDING GEAR EMERGENCY DOOR DOES NOT LATCH. REMOVED FROM SERVICE. REMOVED AND REPLACED WITH "NEW" FROM STOCK EMERGENCY GEAR DOOR ASSY AND COCKPIT FLOOR ASSY. OPS CHECKS GOOD., PLACARDS INSTALLED. REF. AMM TASK 53-01-32-400-802-A. RETURNED TO SERVICE.
